American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Stuart S. Antman and Süleyman Ulusoy. The asymptotics of heavily burdened viscoelastic rods. Quart. Appl. Math. 70 (2012) 437-467.
Abstract, references, and article information
View Article: PDF

[2] Alessia Elisabetta Kogoj and Ermanno Lanconelli. Link of groups and homogeneous Hörmander operators. Proc. Amer. Math. Soc. 135 (2007) 2019-2030. MR 2299475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Andrea Pascucci and Sergio Polidoro. Harnack inequalities and Gaussian estimates for a class of hypoelliptic operators. Trans. Amer. Math. Soc. 358 (2006) 4873-4893. MR 2231876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Andrea Pascucci and Sergio Polidoro. On the Harnack inequality for a class of hypoelliptic evolution equations. Trans. Amer. Math. Soc. 356 (2004) 4383-4394. MR 2067125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Víctor Padrón. Effect of aggregation on population recovery modeled by a forward-backward pseudoparabolic equation. Trans. Amer. Math. Soc. 356 (2004) 2739-2756. MR 2052595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andrea Pascucci. Hölder regularity for a Kolmogorov equation. Trans. Amer. Math. Soc. 355 (2003) 901-924. MR 1938738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Novick-Cohen and R. L. Pego. Stable patterns in a viscous diffusion equation . Trans. Amer. Math. Soc. 324 (1991) 331-351. MR 1015926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jack K. Hale, Xiao-Biao Lin and Geneviève Raugel. Upper semicontinuity of attractors for approximations of semigroups and partial differential equations . Math. Comp. 50 (1988) 89-123. MR 917820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Douglas N. Arnold, Jim Douglas and Vidar Thomée. Superconvergence of a finite element approximation to the solution of a Sobolev equation in a single space variable . Math. Comp. 36 (1981) 53-63. MR 595041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1